Convex polytopes as matrix invariants
Compositio Mathematica, Volume 52 (1984) no. 2, p. 203-210
@article{CM_1984__52_2_203_0,
     author = {Sierksma, Gerard and de Vos, Klaas},
     title = {Convex polytopes as matrix invariants},
     journal = {Compositio Mathematica},
     publisher = {Martinus Nijhoff Publishers},
     volume = {52},
     number = {2},
     year = {1984},
     pages = {203-210},
     zbl = {0545.52005},
     mrnumber = {750356},
     language = {en},
     url = {http://www.numdam.org/item/CM_1984__52_2_203_0}
}
Sierksma, Gerard; de Vos, Klaas. Convex polytopes as matrix invariants. Compositio Mathematica, Volume 52 (1984) no. 2, pp. 203-210. http://www.numdam.org/item/CM_1984__52_2_203_0/

[1] R.M. Adin, Extreme positive operators on minimal and almost-minimal cones. Linear Algebra Appl. 44 (1982) 61-86. | MR 657699 | Zbl 0486.52003

[2] A. Berman and R.J. Plemmons: Non -negative Matrices in the Mathematical Sciences. Academic (1979). | Zbl 0484.15016

[3] L. Elsner: On matrices leaving invariant a nontrivial convex set. Linear Algebra Appl. 42 (1982) 103-107. | MR 656417 | Zbl 0484.15008

[4] H.G. Eggleston: Convexity. Cambridge Univ. Press (1958). | MR 124813 | Zbl 0086.15302

[5] R. Loewy and H. Schneider: Indecomposable cones. Linear Algebra Appl. 11 (1975) 235-245. | MR 383036 | Zbl 0316.47026

[6] G. Sierksma: Axiomatic Convexity Theory. Doct. Diss., Univ. Groningen (1976).

[7] G. Sierksma: Non-negative matrices; the open Leontief model. Linear Algebra Appl. 26 (1979) 175-201. | Zbl 0409.90027

[8] B.-S. Tam: Some aspects of Finite Dimensional Cones. Doct. Diss., Univ. Hongkong (1977).

[9] F.A. Valentine: Convex Sets New York: McGraw-Hill (1964). | MR 170264 | Zbl 0129.37203